# SDR YENA2023071800819

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SIL LOC. BTW FR 66- FR68 AT STR 23R AT AFT GALLEY AREA. (CPCP MPD 534195-01); (RESOLVED ON W/O: 1222084 TASKCARD: NR-00022 ) PERFORMED PERMANENT REPAIR ON LOWER SIL BTW FR 37 PLUS 12.5 INCHES THRU FR 68 AT LEVEL OF STR 23R SIDE. IAW A320 SRM 53-41-14-300-001 PAR 2A ITEM 18 TO ITEM 22 FIG 001 SH4 REPAIR PRINCIPLE 7. REF AEM WO 2023-204/1, NR # 331335.
